# SDR ASOA2014111311644

- Difficulty date: October 19, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,649 hours, 11,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED AT FWD AND AFT SCREW HOLES.  BLENDED DAMAGE IAW SRM 51-12-00-001-001-A01, SP 162207.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED STRIKER FROM LOWER SERVICE DOOR IAW SRM 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  INSTALLED SEAL STRIKER FITTING AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31412.
